Breast Pain/Severe Tenderness

T

Thickgirl

New Member
Standard Member
Nov 10, 2017
1
0
1
Hi all, I am experiencing quite agonising breast & nipple pain since taking duromine. Has anyone else expirenced this?


It comes & goes...usually 2-3 times a day. It's a burning very tender feeling! It's really the only side effect that is worrying.

The other one I have is a dry mouth but I see it as a good thing...makes me drink water!
 
Hello Thickgirl. If you are not close to that time of month and there is no possibility that you are pregnant, Duromine might be the reason for your breast tenderness and pain. In fact, you can get it in the middle of your period, and not just before or during…

I hope that it stops bothering you and you will continue your weight loss plan. Best of luck!
 

Similar threads

T
Replies
1
Views
662
StacyB
StacyB
N
Replies
4
Views
1K
naturallybrown
N
O
Replies
1
Views
1K
Dre
K
Replies
0
Views
1K
K